UAB Digital Repository of Documents 1 records found  Search took 0.00 seconds. 
9 p, 328.3 KB Differentiability v.s. convexity for complementarity functions / Huang, Chien-Hao (National Taiwan Normal University. Department of Mathematics) ; Chen, Jein-Shan (National Taiwan Normal University. Department of Mathematics) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
It is known that complementarity functions play an important role in dealing with complementarity problems. The most well known complementarity problem is the symmetric cone complementarity problem (SCCP) which includes nonlinear complementarity problem (NCP), semidefinite complementarity problem (SDCP), and second-order cone complementarity problem (SOCCP) as special cases. [...]
2017 - 10.1007/s11590-015-0993-1
Optimization Letters, Vol. 11, Num. 1 (2017) , p. 209-216  

See also: similar author names
1 Huang, Chang-Sheng
2 Huang, Cho-ying
1 Huang, Chunyi
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.